# SDR SWAA2020030942306

- Difficulty date: February 27, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 60,338 hours, 34,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  AFT CARGO BAY SHIELD FWD OF CARGO BAY DOOR FROM STA 787 - 807, RBL 22, WL 155         CORROSION ON AFT CARGO BAY SHIELD FWD OF CARGO BAY DOOR STA 787-807, RBL 22, WL 155 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE LIMITS. REMOVED AND REPLACED WITH NEW SHIELD P.O# 777813 IAW SRM 51-40-02-0G-0 DRG# 146A0081. 57309U 3/3/20
